Welcome, Guest. Please login or register.
June 26, 2019, 04:59:55 am

Login with username, password and session length


Members
Stats
  • Total Posts: 54179
  • Total Topics: 4571
  • Online Today: 59
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 50
Total: 50

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Post Mavyret health issues  (Read 2577 times)

0 Members and 1 Guest are viewing this topic.

Offline Diane12345

  • Member
  • Posts: 7
Post Mavyret health issues
« on: May 29, 2018, 10:12:18 pm »
Hi
I took the HepC  Mayvret 8-week treatment and completed it in March. while on the treatment the drug had a speedy and steroid-like effect on me. Very hungry gain 20 pounds, some hair loss, sorta bouncing off the wall occasional dull headaches. 

Since I stopped, I have been suffering from unbelievable pain. I wondered if anyone has had problems with Backpain, Sciatica, Hip pain, trouble walking, and Fatigue and nausea, The months following the treatment? I have been haveing all those issues.

I have never had issues with my joints prior to taking the drug. I wondered if I am the only one or if other people are suffering from this side effect. 

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,256
  • Get tested, get treated, get cured, fight Hep c!
Re: Post Mavyret health issues
« Reply #1 on: May 29, 2018, 10:54:58 pm »
Have you discussed this with your doctor? That would be a great place to start. The drug manufactures and the FDA want to know about side effects patients are experiencing.
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline Diane12345

  • Member
  • Posts: 7
Re: Post Mavyret health issues
« Reply #2 on: May 30, 2018, 12:52:31 pm »
Hi Lynn,
Yes, of course, They assign a nurse practitioner, who I talked to every week.  And I have my doctor. They both said that it is not the usual side effect, and they would note it on my record.

That being said, I am curious if anyone else has had any issues of this type post Mayvret use.

Thanks

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,256
  • Get tested, get treated, get cured, fight Hep c!
Re: Post Mavyret health issues
« Reply #3 on: May 30, 2018, 01:54:51 pm »
OK great some have complaining they feel their doctors are not believing them when they report various symptoms. I am happy your treatment team is supportive. They can't help problems if they never hear about them. Glad you are being proactive and providing feed back of your experiences.

Best of luck hoping you feel fetter soon.
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline Type0Negative

  • Member
  • Posts: 60
Re: Post Mavyret health issues
« Reply #4 on: June 01, 2018, 10:44:23 pm »
I heard some complaints on joint pain related to Harvony. The theory is that this is immune system response. There are posts on "After treatment" forum.

I personally had blurred vision on treatment and my vision remains blurred. The ophthalmologist could not confirm or rule out optic nerve toxicity. No treatment recommendation. One of my eyes has significant decrease in vision acuity, and there are changes I can describe in words- just that world looks different now. I also wondering if anyone had any changes in vision.

Offline Diane12345

  • Member
  • Posts: 7
Re: Post Mavyret health issues
« Reply #5 on: June 03, 2018, 01:02:28 am »
Yes, I also have very blurry vision since stopping the treatment. I am going on a detox and hoping rid my body of these things.

thank you for your honesty

di

Offline 2ndchances

  • Member
  • Posts: 10
Re: Post Mavyret health issues
« Reply #6 on: June 04, 2018, 04:35:14 pm »
Hi
I took the HepC  Mayvret 8-week treatment and completed it in March. while on the treatment the drug had a speedy and steroid-like effect on me. Very hungry gain 20 pounds, some hair loss, sorta bouncing off the wall occasional dull headaches. 

Since I stopped, I have been suffering from unbelievable pain. I wondered if anyone has had problems with Backpain, Sciatica, Hip pain, trouble walking, and Fatigue and nausea, The months following the treatment? I have been haveing all those issues.

I have never had issues with my joints prior to taking the drug. I wondered if I am the only one or if other people are suffering from this side effect. 


Hi
My boyfriend also had some hair loss. He finished his 8 week course 4 weeks ago and it seems to be getting better.
So far he has totally cleared it! He had really bad heartburn and yes joint pain.

Offline Diane12345

  • Member
  • Posts: 7
Re: Post Mavyret health issues
« Reply #7 on: June 04, 2018, 06:53:34 pm »
Hi, Thank you for sharing that information. I would love to hear from you again, It got progressively worse the following 2 months after stopping treatment. I think its important. I am happy to be rid of the disease. I don't know if would have done this treatment of I knew that I would not be able to walk normally without pain.

Offline Type0Negative

  • Member
  • Posts: 60
Re: Post Mavyret health issues
« Reply #8 on: June 15, 2018, 11:18:43 pm »
Could you do us all a favor? My doctor is not interested in side effects reports posted on self help forums and refuses discuss blurred vision with me because he is not ophthalmologist. But he recommends to ask my forum friends to report all cases of blurred vision (and all other side effects) to Abbvie.  https://www.mavyret.com/isi There is Contact Us link on their web site, but I am not sure if this is how you report it to the company. My doctor says that all my side effects were reported directly to AbbVie research team and they assured him that they never heard about blurred vision. So they need to hear more about it, maybe then they will look in to it. I would not want millions of unsuspected patients to take this medication and end up with vision loss because nobody reported it. Thank you.

Offline Ladybug

  • Newbie
  • Posts: 1
Re: Post Mavyret health issues
« Reply #9 on: September 10, 2018, 09:33:54 am »
I am a 56 year old female diagnosed with lupus and hep c.  Started Mavyret on July 23 have completed 7 weeks.  One more to go.  These are my side effects.  At first I had headaches, upset stomach and feeling tired most of the time.  After taking Mavyret for 4 weeks the side effects became worst.  Lost 10 pounds (only weighted 133 when I began), not wanting to eat even hard to drink water, hair loss, dizzy, weak, increased joint and muscle pain, headaches and feeling tired have became worst.  I am not sorry I took Mavyret last blood work looked really good.  Go next week for more blood work.

Offline Diane12345

  • Member
  • Posts: 7
Re: Post Mavyret health issues
« Reply #10 on: September 10, 2018, 04:08:09 pm »
Hi Ladybug,

I am so happy that it worked for you! I hope that you are all back and feeling better than ever. The Drug cured the Hep C, and  I am happy about that.  I am hoping that my physical body will return to normal soon. I am still limping and have pain in my joints. I completed my treatment on March 4th. Every day I remain optimistic.
Thank you for sharing your story.

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.